Shop

Gripex Hot Max (12 Sachets)

Gripex Hot Max is a multi-component drug with the following action:

  • antipyretic,
  • pain reliever,
  • and the opening of the nose.

It soothes the symptoms of colds and flu.

Gripex Hot Max in sachets is a powder for oral ingestion.

Indications

The incentive for the use of Gripex Hot Max is the short-term relief of symptoms of colds, flu and flu-like infections, such as:

  • fever,
  • headaches,
  • throat
  • muscle and bone and joint pain
  • and symptoms of swelling of the nasal mucosa occurring in colds, flu.

If after 3 to 5 days there is no improvement or the patient feels worse, see a doctor.

Active substances: Acidum ascorbicum, Paracetamolum, Phenylephrini hydrochloridum

Composition
What Gripex Hot Max contains: paracetamol 1000 mg
ascorbic acid 100 mg
phenylephrine hydrochloride 12.2 mg
The excipients are: sucrose, citric acid, sodium citrate, potassium acesulfame (E 950), lemon flavors, aspartame (E 951), quinoline yellow (E 104)
Dosage

Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.
Adults and children over 12 years of age: 1 sachet every 4 to 6 hours (maximum 4 sachets a day).
The contents of the sachet should be dissolved in a glass of hot water.
The drug can be used regardless of meals.
Do not use Gripex Hot Max for more than 3 to 5 days without medical consultation.

Use of the drug in children and adolescents

The drug should not be used in children under 12 years of age.

Contraindications

Do not use Gripex Hot Max

  • If you are allergic to the active substances or sympathomimetic amines or any of the other ingredients of this medicine.
  • If you have the following conditions:
    • unstable coronary artery disease,
    • Heart arythmia,
    • high blood pressure
    • congenital deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase,
    • severe liver or kidney failure,
    • viral hepatitis,
    • alcoholism,
    • phenylketonuria,
    • narrow-angle glaucoma,
    • overactive thyroid gland.
  • During treatment with MAO inhibitors and for up to 2 weeks after stopping taking these drugs.
  • In combination with tricyclic antidepressants.
  • While taking zidovudine (medicine to treat HIV infection).
  • In children under 12 years of age.
Application notes

The drug contains sucrose.

Patients with known intolerance to some sugars should consult a doctor before taking the drug.
One sachet contains 1.936 g of sucrose, which corresponds to approx. 0.2 carbohydrate exchanger.

The drug contains aspartame, which is a source of phenylalanine. May be harmful for patients with phenylketonuria.

Contents

The medicine is a powder for oral solution packed in sachets. Packaging: 12 sachets in a cardboard box.

Storage

Below 25°C

Manufacturer

US PHARMACIA

Warnings

Talk to your doctor or pharmacist before using Gripex Hot Max.
Contact your doctor if:

  • You have liver or kidney failure, bronchial asthma, an enlarged prostate, Raynaud’s syndrome (fingers, toes, lobes and tip of the nose turning blue, often under the influence of cold or emotion), coronary artery disease, diabetes mellitus.
  • The patient is taking anticoagulants.
  • The patient is taking drugs that are β-adrenergic antagonists – use the drug with caution.
  • Due to the risk of overdose, check that other drugs do not contain paracetamol.
  • Other medications for influenza, colds or decongestants (sympathomimetics) should not be used at the same time.

You should not drink alcohol while taking this medicine because of the risk of toxic liver damage.

Pregnancy and lactation
If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Do not use during pregnancy and breastfeeding.

Interactions with other drugs
Tell the doctor or pharmacist about all the drugs taken by the patient now or recently, as well as about the drugs that the patient is planning to take.
The drug should not be used simultaneously with other drugs containing:

  • paracetamol (the active ingredient in many cold and flu preparations);
  • phenylephrine or pseudoephedrine (used to treat symptomatic treatment of runny nose);
  • other sympathomimetics or MAO inhibitors (used to treat hypotension or depression);
  • zidovudine (an antiviral medicine used to treat HIV infection).

Ask your doctor for advice before using it simultaneously with:

  • anticoagulants (warfarin, coumarin);
  • antiepileptic drugs;
  • barbiturates (medicines to help you sleep and induce sleep);
  • drugs that lower blood pressure (guanethidine, mecamylamine, methyldopa, reserpine);
  • indomethacin (a pain reliever and anti-inflammatory drug);
  • β-adrenergic receptor antagonists (medicines for high blood pressure and cardiovascular disease);
  • tricyclic antidepressants.

Ascorbic acid contained in the drug increases absorption:

  • aluminum (found in antacids);
  • iron.

Side effects
Like all medicines, this medicine can cause side effects, although not everybody gets them.

Belong to them:

  • skin and subcutaneous tissue disorders:
    allergic reactions (itching, hives);
  • disorders of the immune system:
    hypersensitivity reactions up to the symptoms of anaphylactic shock (manifested by disturbed consciousness, pale skin, drop in blood pressure, sweating, production of a small amount of urine, rapid breathing, edema);
  • gastrointestinal disorders:
    nausea, vomiting, digestive disorders, upper abdominal burning sensation, dry mouth;
  • circulatory system disorders:
    increased blood pressure, tachycardia (fast heart beat), abnormal heart rhythm, pale skin;
  • respiratory, thoracic and mediastinal
    disorders: breathing disorders, bronchial asthma attack;
  • disorders of the kidneys and urinary tract:
    disorders of urination, renal colic, necrosis of the renal papilla;
  • nervous system disorders:
    anxiety, insomnia;
  • mental disorders:
    hallucinations, anxiety, nervousness;
  • blood and lymphatic system disorders:
    granulocytopenia (reduced number of one type of white blood cell in the blood), agranulocytosis (lack of one type of white blood cell in the blood), thrombocytopenia (reduced number of platelets).
Weight 3 oz
Brand

US Pharmacia

Made In

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Gripex Hot Max (12 Sachets)”

Your email address will not be published.

Gripex Hot Max (12 Sachets)

$32.59

In stock